Über die Cesàrosche Summierbarkeit der orthogonalen Reihen

Tandori, Károly: Über die Cesàrosche Summierbarkeit der orthogonalen Reihen. Acta scientiarum mathematicarum, (14). pp. 85-95. (1951)

[img] Cikk, tanulmány, mű
math_014_085-095.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1951
Volume: 14
Page Range: pp. 85-95
ISSN: 0001-6969
Language: német
Uncontrolled Keywords: Cesaro Ernesto, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13691

Actions (login required)

View Item View Item